MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT

PHILIPS MEDICAL SYSTEMS CAREEVENT
Model Number 866435
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2023
Type of Reportable Event Death
Event or Problem Description
The customer reported red alarms are not flowing to the careevent device/system.The device was in use on a patient.A patient death was reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Functional testing of the device was performed remotely.The device report of the test indicates the asystole event was sent to the nurse assigned to the room, but the escalated events to the charge phone device reported "undeliverable - failed".A third notification was sent to the charge nurse, which also failed.It was determined the phones used, belong to ascom and the charge nurse phone was broken.There was no malfunction of the philips device.The device remains at the customer site.

Brand Name
CAREEVENT
Common Device Name
CAREEVENT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18272721
Report Number1218950-2023-00904
Device Sequence Number11764045
Product Code MSX
UDI-Device Identifier00884838099128
UDI-Public00884838099128
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866435
Device Catalogue Number866435
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown